Special categories of rectilinear congruences

B. Papantoniou; Gr. Tsagas

Matematički Vesnik (1985)

  • Volume: 37, Issue: 91, page 298-303
  • ISSN: 0025-5165

How to cite


B. Papantoniou, and Gr. Tsagas. "Special categories of rectilinear congruences." Matematički Vesnik 37.91 (1985): 298-303. <http://eudml.org/doc/260426>.

author = {B. Papantoniou, Gr. Tsagas},
journal = {Matematički Vesnik},
keywords = {rectilinear congruence; focal surfaces},
language = {eng},
number = {91},
pages = {298-303},
publisher = {Društvo matematičara Srbije},
title = {Special categories of rectilinear congruences},
url = {http://eudml.org/doc/260426},
volume = {37},
year = {1985},

AU - B. Papantoniou
AU - Gr. Tsagas
TI - Special categories of rectilinear congruences
JO - Matematički Vesnik
PY - 1985
PB - Društvo matematičara Srbije
VL - 37
IS - 91
SP - 298
EP - 303
LA - eng
KW - rectilinear congruence; focal surfaces
UR - http://eudml.org/doc/260426
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.